Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

RLS - Siatica type pain in the legs. Is this normal?


[Al...]

Recommended Posts

It’s my fifth day off of about 35 days Xanax (.5-.75mg only at night). The worst physical symptom I’ve been having so far is this tickeling/skin sun burn uncomfortable type feeling that comes and goes. I’m wondering if it’s siatica or RLS. It started about a week ago and comes and goes. Has anyone else experienced this? Just wondering if I should run to the neurologist or wait it out...
Link to comment
Share on other sites

Yes, it's common.  Sounds like paresthesia from the benzo affecting your nerve endings in the skin.  It typically goes away when the benzo's out of your system for awhile.  The last bit of xanax is probably leaving your system now.
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...